# SDR ASAA2014122910092

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 25,287 hours, 7,859 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT REMAIN ENGAGED, QRH NO HELP, NO CIRCUIT BREAKERS OUT.  ACFT GROUNDED.  OPEN
